# SDR CALA2020022980522

- Difficulty date: February 26, 2020
- Submitted: February 29, 2020
- Operation: Air carrier
- Aircraft: N14735
- Make and model: Boeing 737724
- Aircraft serial: 28950
- Aircraft time: 66,727 hours, 22,308 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: 111AQ24012
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CENTER WING TANK SUPPORT FITTING CRACKS AT STA 540 AND LBL-15 MKD DOT. (REF AAR NR 99876175) REMOVED AND REPLACED SUPPORT FITTING AT MAIN CABIN CENTER WING TANK AT STA 540 AND LBL 15. IAW B737 SRM 51-40-02. ADD EMP:V892418
